# SDR ABXA9701572

- Difficulty date: October 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N849AX
- Make and model: Doug DC-8-61
- Aircraft serial: 45891
- System (JASC): 3350 · Emergency Lighting
- Part: Switch
- Part number: 2TL1156
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT SWITCH WOULD NOT GO TO THE DISARM POSITION.  REPLACED EMERGENCY LIGHT SWITCH, OPS CHECKED GOOD IAW DC8 MM 33-50-0.
